MathSciNet Relay Station
MathSciNet bibliographic data
MR1304093 (96b:28018) 28D05 (28D20)
Vershik, A. M. Theory of decreasing sequences of measurable partitions. (Russian) Algebra i Analiz 6 (1994), no. 4, 1--68; translation in St. Petersburg Math. J. 6 (1995), no. 4, 705–761
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement